# SDR DALA2015011400300

- Difficulty date: January 13, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD, MID AND OTBD ATTACH FITTING FWD AND AFT BORES AT SLAT PANEL 3LT. CORROSION  WERE REMOVED OF STA OUTB AND INBD HOLES WERE MEASURED  4EAS  0.1.126 THEREFORE OUT LIMIT MAXIMUM REWORK  BUSHINGS WERE FABRICATED  AND INSTALLED IAW ERA 531359-14, REV ORIG CORROSION  WERE  REMOVED STA MID, HOLES WERE MEASURED 4 EAS 0.938  BUSHINGS WERE FABRICATED AND INSTALLED IAW SRM 57-02,  PAR 9.
